Will wellbutrin (bupropion) Lexapro lithium or nefazodone cause weight gain?

Sometimes. The side effect profile for most mental health drugs indicate appetite and weight change. This is almost always a possibility. If you are prescribed these medications, discuss this concern with your doctor.

Related Questions

I'm a 38 yr old Fml who has been taking Lexapro. It causes weight gain, but helps with anxiety. Can I use Wellbutrin (bupropion) instead so as not to gain? Thx!

See your doctor. If the lexapro is working and you are getting more restful sleep, the weight will not be such a factor. Wellbutrin (bupropion) is a possibility that you will have to talk to your doctor about, whether adding it or switching to it. It is best to stay with what is working for you. If you feel better, you will exercise more and sleep better, both of which help with weight loss. Feel better. Read more...
Wellbutrin (bupropion) different. Wellbutrin (bupropion) may make anxiety worse because it's more of a stimulant than lexapro. This is why it causes less weight gain but risk is that it makes you anxiety worse. Read more...
Wellbutrin (bupropion) is. not an anxiety medication. Lexapro (escitalopram) can be used for anxiety disorders and depressive disorders. Read more...

Does Lexapro 20 mg and Abilify (aripiprazole) 5 mg cause weight gain?

Lexapro Abilify (aripiprazole) + wt. Lexapro can cause weight gain. It is generally not an early effect. Ssri related weight gain tends to come on after six months to a year of use. However, Abilify (aripiprazole) can cause weight gain. Of the two that would indeed be the more likely culprit. Do not stop any of your medication without discussing it with your prescribing physician first. Best wishes. Read more...

Besides Lexapro and Effexor, what are the antianxiety meds the LEAST likely to cause weight gain? Lexa worked for a while and Effexor isn't helping.

Depends . Studies show SSRIs and SNRIs are more effective than buspirone and benzodiazepines in treating GAD, although the latter may cause less weight gain. I would recommend trying Lexapro again at a higher dose but if your anxiety symptoms are out of control speak with a psychiatrist to rule out bipolar disease and consider adding a small dose of ability and use strict low fat diet and exercise. . Read more...

Which of the following causes weight gain, lexapro remeron lyrica (pregabalin) or amityripiline despite exercising and dieting. Many thanks?

Weight gain. Can be a side effect from any of these meds, but remeron (mirtazapine) causes more patients to gain more weight than the others, with amitriptyline also being more notorious for weight gain. This is not to say that remeron (mirtazapine) or amitriptyline causes weight gain in everyone or that the others won’t cause these side effects. Depression, and other meds, can also cause folks to have difficulty with weight gain. Read more...